Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had sex after stopping depo shot. Stomach pain, vomiting. What is wrong?

my last depo shot was September 27,2012 me and my boyfriend had sex December 20,22 an 23,2012 belly pain an vomiting that whont come up I took something an its not working what to do now an people don t beleave me when I say my belly hurt the doctor will say. Nuffin wrong with u its all in your. Head an its not it really do hurt
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Well, sometimes even doctors cant find the cause of your pain. This can be cause dby nothing or by various disorders. Considering your info this should be related to your reproductive system so the first thing to do should be pelvic and vaginal examination and ultrasound. There can be ovarian or uterine pathology, std or endometriosis. ALso depo shots can have side effects including abdominal pain. I am sure that it will pass soon,ish you good health.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor